# SDR DXTA2023071791070

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 1,266 hours, 802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: HANDLE WILL NOT ENGAGE/OPERATE LATCHING PINS. DOOR WILL NOT LATCH. RESOLUTION: FOUND MED CLOSED ON INITIAL WALK AROUND. VERIFIED THAT LATCH PINS ACTUATE WITH DOOR HANDLE MOVEMENT. PERFORMED OPERATION CHECK OF MED. OPERATION CHECK GOOD. WORK PERFORMED IAW CESSNA 680A AMM52-10-00.
